# SDR DALA13031369262

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 39,540 hours, 22,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 DOOR MOUNTED ESCAPE SLIDE INSPECTION, FOUND TO BE MISSING SAFETY THREAD FROM LOWER PARACHUTE PIN IAW CMM 460100.  REMOVED AND REPLACED SLIDE.  SAFETIED CORRECTLY OK FOR SERVICE.
